RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PERSONAL OFFICE
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 2000, Volume 191, Number 6, Pages 127–144 (Mi msb486)  

This article is cited in 5 scientific papers (total in 5 papers)

An almost Spechtian variety of alternative algebras over a field of characteristic 3

S. V. Pchelintsev

Moscow City Pedagogical University

Abstract: We prove that the variety of strict centre-by-metabelian alternative algebras with trivial commutant over an infinite field of characteristic 3 is almost Spechtian, that is, it is not finitely based, but every proper subvariety of it is finitely based.

DOI: https://doi.org/10.4213/sm486

Full text: PDF file (249 kB)
References: PDF file   HTML file

English version:
Sbornik: Mathematics, 2000, 191:6, 909–925

Bibliographic databases:

UDC: 512.554.5
MSC: Primary 17D05; Secondary 17A70
Received: 16.06.1999

Citation: S. V. Pchelintsev, “An almost Spechtian variety of alternative algebras over a field of characteristic 3”, Mat. Sb., 191:6 (2000), 127–144; Sb. Math., 191:6 (2000), 909–925

Citation in format AMSBIB
\Bibitem{Pch00}
\by S.~V.~Pchelintsev
\paper An almost Spechtian variety of alternative algebras over a~field of characteristic~3
\jour Mat. Sb.
\yr 2000
\vol 191
\issue 6
\pages 127--144
\mathnet{http://mi.mathnet.ru/msb486}
\crossref{https://doi.org/10.4213/sm486}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1777572}
\zmath{https://zbmath.org/?q=an:0957.17033}
\transl
\jour Sb. Math.
\yr 2000
\vol 191
\issue 6
\pages 909--925
\crossref{https://doi.org/10.1070/sm2000v191n06ABEH000486}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=000089654100013}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-0034341483}


Linking options:
  • http://mi.mathnet.ru/eng/msb486
  • https://doi.org/10.4213/sm486
  • http://mi.mathnet.ru/eng/msb/v191/i6/p127

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. N. Vaulin, “On one variety of alternative algebras”, J. Math. Sci., 140:2 (2007), 191–199  mathnet  crossref  mathscinet  zmath  elib  elib
    2. A. M. Kuz'min, “On Spechtian varieties of right alternative algebras”, J. Math. Sci., 149:2 (2008), 1098–1106  mathnet  crossref  mathscinet  zmath  elib  elib
    3. S. V. Pchelintsev, “On identities of right alternative metabelian Grassmann algebras”, J. Math. Sci., 154:2 (2008), 230–248  mathnet  crossref  mathscinet  zmath  elib  elib
    4. Alexey Kuz'min, “Nonfinitely Based Varieties of Right Alternative Metabelian Algebras”, Communications in Algebra, 43:8 (2015), 3169  crossref  mathscinet  zmath  scopus  scopus  scopus
    5. S. V. Pchelintsev, “Identities of metabelian alternative algebras”, Siberian Math. J., 58:4 (2017), 693–710  mathnet  crossref  crossref  isi  elib  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:135
    Full text:39
    References:16
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019